Alert archive / Connecticut / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS Albany, NY

July 8, 2014Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Jul 8, 2014, 10:20 PM EDT for Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2014, 10:20 PM EDT (02:20 UTC)
Expired
Jul 8, 2014, 11:15 PM EDT
In force
55 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Northwest Hills Planning Region, CT, Berkshire County, MA

The radar

The Albany radar (KENX), 92 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 6:27 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2014-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2014-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WUUS51 KALY 090220
SVRALY
CTC005-MAC003-090315-
/O.NEW.KALY.SV.W.0079.140709T0220Z-140709T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1020 PM EDT TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
  BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  THIS INCLUDES THE CITIES OF...PITTSFIELD...GREAT BARRINGTON...

* UNTIL 1115 PM EDT

* AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SHEFFIELD...OR 7 MILES
  SOUTH OF GREAT BARRINGTON...AND MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTHWEST OF SANDISFIELD BY 1025 PM EDT...
  6 MILES SOUTHEAST OF LEE BY 1030 PM EDT...
  OTIS BY 1035 PM EDT...
  BECKET BY 1040 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.

&&

LAT...LON 4192 7296 4191 7350 4205 7349 4210 7350
      4252 7335 4252 7297 4239 7300 4238 7306
      4233 7306 4231 7299 4225 7299 4215 7303
      4214 7307 4209 7307 4204 7305 4204 7300
      4197 7302 4198 7296
TIME...MOT...LOC 0220Z 230DEG 48KT 4214 7333

$$

LFM/SND
1 follow-up statement
840 
WWUS51 KALY 090255
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1055 PM EDT TUE JUL 8 2014

CTC005-MAC003-090315-
/O.CON.KALY.SV.W.0079.000000T0000Z-140709T0315Z/
LITCHFIELD CT-BERKSHIRE MA-
1055 PM EDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN BERKSHIRE AND NORTHEASTERN LITCHFIELD COUNTIES...

AT 1054 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES EAST OF PERU...OR
12 MILES NORTHWEST OF NORTHAMPTON...MOVING NORTHEAST AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.

&&

LAT...LON 4192 7296 4191 7331 4206 7329 4211 7327
      4252 7319 4252 7297 4239 7300 4238 7306
      4233 7306 4231 7299 4225 7299 4215 7303
      4214 7307 4209 7307 4204 7305 4204 7300
      4197 7302 4198 7296
TIME...MOT...LOC 0256Z 230DEG 48KT 4245 7283

$$

LFM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 9:30 PM EDT, 50 minutes earlier.

Area forecast discussion, Jul 8, 9:30 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
930 PM EDT TUE JUL 8 2014

.SYNOPSIS...
A LINE OF THUNDERSTORMS WILL CROSS OUR REGION FROM WEST TO EAST THIS
EVENING...POSSIBLY BRINGING DESTRUCTIVE WIND GUSTS...HEAVY
RAINFALL...LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. THE
COLD FRONT RESPONSIBLE FOR THIS LINE OF STORMS WILL CROSS OUR REGION
OVERNIGHT. IT WILL TURN A LITTLE LESS HUMID WEDNESDAY...BUT A
SECONDARY COLD FRONT WORKING THROUGH COULD SPARK ADDITIONAL
SCATTERED AFTERNOON THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 930 PM EDT...A SEVERE THUNDERSTORM WATCH CONTINUES ALL EASTERN
NEW YORK STATE AND WESTERN NEW ENGLAND THROUGH MIDNIGHT.

THE OVERALL ENVIRONMENT WAS SLOWLY BECOMING LESS FAVORABLE FOR
SEVERE IN THAT INSTABILITY HAS LOWERED TO ABOUT 1500 J/KG (COMPARED
TO EARLIER WHEN IT WAS 2500 J/KG). THE 0-6KM BULK SHEAR OFF OF SPC/S
HOME PAGE HAD LOWERED TO ABOUT 40 KTS...COMPARED TO EARLIER VALUES
OF 40KTS.

THAT SAID...THERE ARE STILL SEVERAL ONGOING WARNING OUT FOR BOWING
ELEMENTS TO NORTH AND JUST TO THE SOUTH OF THE CAPITAL REGION. IT
LOOKS AS IF THESE COULD BE THE LAST SEGMENTS TO BE WARNED ON ON THE
LEADING EDGE OF THE LINE...AS THE PRECIPITATION ON THE WESTERN FLANK
OF THE LINE LOOKS MORE STRATIFORM IN NATURE.

LOOK FOR THE LINE TO CONTINUE TO WORK INTO THE CAPITAL REGION AND
POINTS EAST BUT LIKELY WEAKENING A LITTLE WITH TIME.

BY MIDNIGHT...THE LINE OF STORMS SHOULD BE TO OUR EAST OF OUR
REGION. THE SEVERE THUNDERSTORM WATCH SHOULD BE OVER BY THEN.

WE MIGHT HAVE SOME PATCHES OF FOG ESPECIALLY IN AREAS WHERE THE
SOUTHWEST BREEZE DIMINISHES AND GROUND IS ESPECIALLY WET FROM
HEAVIER SHOWERS.

LOOK FOR LOWS STILL ON THE MUGGY SIDE...GENERALLY IN THE 60S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
ON WEDNESDAY...OUR AREA WILL STILL BE A BROAD CYCLONIC FLOW ALOFT
WITH SOMEWHAT DRIER AIR (PWATS UNDER AN INCH) ACROSS OUR REGION TO
START THE DAY. WITH A CYCLONIC FLOW ALOFT...AND ONE MORE COLD FRONT
TO WORK THROUGH...WE STILL LOOK TO BECOME UNSETTLED ONCE AGAIN BY
WEDNESDAY AFTERNOON. THERE WILL BE JUST ENOUGH INSTABILITY WITH A
LITTLE MOISTURE RELOADING THAT COULD TRIGGER ANOTHER ROUND OF
SCATTERED AFTERNOON THUNDERSTORMS. INSTABILITY LOOKS TO INCREASE TO
ABOUT 1500 J/KG WITH LAPSE RATES UP TO 6.5 C/KM. THERE WILL ALSO BE
A BRISK LOW LEVEL WIND OUT OF THE SOUTHWEST AROUND 40KTS.

THUNDERSTORMS ON WEDNESDAY COULD AT THE VERY LEAST PRODUCE SOME
SMALL HAIL AND GUSTY WINDS. FOR NOW...WE DID NOT INCLUDE ENHANCED
WORKING IN THE GRIDS SINCE THE CONFIDENCE OF STORMS IN ONLY IN THE
30 PERCENT RANGE.

HIGH TEMPERATURES ON WEDNESDAY WILL BE 80-85 HIGHER TERRAIN...75-80
ACROSS THE HIGHER TERRAIN.

THE SURFACE WIND WILL BE SOUTH TO SOUTHWEST 10-15 MPH...SHIFTING TO
WEST BY LATE IN THE DAY BEHIND THE COLD FRONT.

ANY THUNDERSTORMS SHOULD QUICKLY DIMINISH BY WEDNESDAY EVENING.
AFTER THAT IT WILL CLEAR OUT...TURNING A LITTLE COOLER AND DRIER
WITH LOWS GENERALLY DIPPING INTO THE 50S.

THURSDAY LOOKS LIKE A NICE WITH LOTS OF SUNSHINE...COMFORTABLE
HUMIDITY (DEWPOINTS IN THE 50S) AND HIGHS AROUND 80 IN THE
VALLEYS...70S HIGHER TERRAIN.

THURSDAY NIGHT LOOKS CLEAR AND COOL. LOWS BACK INTO THE 50S ALBANY
SOUTHWARD...MID TO UPPER 40S WELL NORTH OF THE CAPITAL
REGION.

FRIDAY LOOKS LIKE A NICE DAY WITH LOTS OF SUNSHINE AND CONTINUED
LOWER HUMIDITY. HIGHS WILL BE 80-85 VALLEYS...75-80 HIGHER
TERRAIN.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
TRANQUIL WEATHER IS EXPECTED TO CONTINUE THROUGH SATURDAY AS WARM
ADVECTION INCREASES AND TEMPERATURES REACH HIGHS IN THE 80S...SOME
UPPER 70S IN HIGHER TERRAIN.  LOW LEVEL MOISTURE INCREASES LATER IN
THE WEEKEND AND SOME FORCING ASSOCIATED WITH AN ADVANCING WARM FRONT
COULD SUPPORT ISOLATED TO SCATTERED THUNDERSTORMS SATURDAY NIGHT
THROUGH SUNDAY.  HIGHS SUNDAY ARE EXPECTED TO BE IN THE 80S...WITH
MID TO UPPER 70S IN HIGHER TERRAIN.

BY SUNDAY NIGHT THROUGH TUESDAY...SOME UPPER ENERGY TRACKING
SOUTHEAST OUT OF CANADA AND ITS ASSOCIATED COLD FRONT WILL APPROACH
WITH INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS THROUGH THE
PERIOD AS PREFRONTAL TROUGH TYPE CONVECTION INCREASES IN THE
REGION.  HIGHS MONDAY IN THE 80S...WITH MID TO UPPER 70S IN HIGHER
TERRAIN. HIGHS TUESDAY IN THE MID 70S TO LOWER 80S. AT THIS
TIME...LONG RANGE GUIDANCE SUGGESTS A FRONTAL PASSAGE LATE TUESDAY
BUT AS ALWAYS THE TIMING COULD CHANGE AS WE GET CLOSER.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
A LINE OF THUNDERSTORMS WAS IMPACTING KGFL WITH WIND GUSTS TO 39KTS
AND ABOUT TO IMPACT KALB. THE SOUTHERN BOW COULD REACH KPOU AND KPSF
BY 02Z.

THE LINE LOOKS TO MOVE EAST OF THE TERMINALS BY 04Z. AFTER THAT...A
COLD FRONT WILL PASS...SHIFTING THE WIND AND ALLOWING FOR SLOW
DRYING. THE DILEMMA IS HOW FAST THIS DRYING ARRIVES. GUIDANCE
SUGGESTED PERHAPS NO MVFR WITH JUST LIGHT MIST POSSIBLE. WE DID
HOWEVER PLACE MVFR MIST AT KGFL AND KPSF AFTER 04Z. IF ANY OF
TERMINALS RECEIVE AN UNUSUAL AMOUNT OF RAINFALL WE MIGHT HAVE TO
RETHINK THIS SCENARIO.

SO IF YOU ARE FLYING EARLY TOMORROW...PLEASE CHECK BACK OUR LATEST
THINKING.

OTHERWISE...VFR CONDITIONS SHOULD PREVAIL THROUGH AND AFTER THE
MORNING PEAK THROUGH THE END OF THE TAF PERIOD. THE WIND WILL BE SW
OR WEST AROUND 10KTS.

THERE IS A CHANCE OF ADDITIONAL THUNDERSTORMS WEDNESDAY
AFTERNOON...AND NOW WE PLACED VCSH IN THE TAFS AFTER 18Z TO REFLECT
LOW CHANCES OF SHOWERS OR THUNDERSTORMS DIRECTLY IMPACTING ANY
SPECIFIC TAF.

OUTLOOK...
WEDNESDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
THURSDAY THROUGH SATURDAY NIGHT: NO OPERATIONAL IMPACT.
SUNDAY: MODERATE OPERATIONAL IMPACT. CHC OF SHRA/TSRA.

&&

.FIRE WEATHER...
A LINE OF THUNDERSTORMS WILL CROSS OUR REGION THIS EVENING WITH A
LEAST A QUARTER INCH OR MORE OF RAINFALL ACROSS THE ENTIRE REGION.
HOWEVER...SINCE THE RAIN WILL FALL FOR ONLY A SHORT DURATION AND AT
NIGHT...DID NOT ASSIGN A WET FLAG TO OUR NFDRS.

DRIER WEATHER ON WEDNESDAY WITH RH VALUES DIPPING INTO THE 40S.
HOWEVER...MOSE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED BUT
NOT EVERYONE WILL LIKELY RECEIVE THEM.

DRY WEATHER EXPECTED THURSDAY NIGHT THROUGH SATURDAY NIGHT WITH THE
USUAL NEARLY FULL RECOVER (AND SOME DEW) AT NIGHT...AND SEASONABLE
AFTER RH HUMIDITIES IN THE 30S TO 40 EACH AFTERNOON.

THE CHANCE OF SHOWERS AND THUNDERSTORMS LOOKS TO BE SUNDAY
PERSISTING INTO EARLY NEXT WEEK.

THE SURFACE WIND WILL BE SOUTH TO SOUTHWEST TONIGHT 5-15 MPH WITH
HIGHER GUSTS...SOUTHWEST TO WEST AT SIMILAR SPEEDS
WEDNESDAY...BECOMING NORTHWESTERLY AT 5-15 MPH ON THURSDAY AND
FRIDAY.

&&

.HYDROLOGY...
A LINE OF THUNDERSTORMS AND SHOWERS WILL HEAD ACROSS OUR REGION THIS
EVENING. WHILE OVER AVERAGE RAINFALL BASINS WILL UNDER AN
INCH...LOCALIZED MUCH HIGHER AMOUNTS ARE POSSIBLE...POSSIBLY LOCALLY
EXCEEDING TWO INCHES. THERE IS A POTENTIAL FOR LOCALIZED FLASH
FLOODING BUT NOT ENOUGH AREA TO CONSIDER A FLASH FLOOD WATCH YET.

SOMEWHAT DRIER AIR WILL MOVE INTO TOMORROW...BUT THE AIR MASS LOOKS
TO BE REMAIN UNSTABLE FOR ADDITIONAL SCATTERED SHOWERS AND
THUNDERSTORMS WEDNESDAY AFTERNOON. AT THIS POINT...WE DO NOT EXPECT
ANY SIGNIFICANT HYDRO PROBLEMS OTHER THAN THE USUAL LOCALIZED
PONDING OF WATER ON SOME ROADS AND AREAS OF POOR DRAINAGE.

DRY WEATHER THURSDAY THROUGH SATURDAY. THE NEXT CHANCE OF SHOWERS
AND THUNDERSTORMS WILL BE ON SUNDAY AFTERNOON.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...NAS
AVIATION...HWJIV
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV
Hazardous weather outlook, Jul 8, 6:34 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
634 PM EDT TUE JUL 8 2014

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-091100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
634 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 405 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON...AND
AGAIN SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

In the hours before

Local storm report, Jul 8, 10:02 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1002 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     WEST WINFIELD           42.88N  75.19W
07/08/2014                   HERKIMER           NY   FACEBOOK

            TREES AND WIRES DOWN

&&

EVENT NUMBER ALY1400329

BEW
Local storm report, Jul 8, 10:03 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1003 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     CEDARVILLE              42.93N  75.11W
07/08/2014                   HERKIMER           NY   FACEBOOK

            TREES AND WIRES DOWN

&&

EVENT NUMBER ALY1400330

BEW
Local storm report, Jul 8, 10:11 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1011 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     RED HOOK                42.00N  73.88W
07/08/2014                   DUTCHESS           NY   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER ALY1400332

BEW
Local storm report, Jul 8, 10:12 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1012 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND DMG     MILAN                   41.95N  73.79W
07/08/2014                   DUTCHESS           NY   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER ALY1400333

BEW
Special weather statement, Jul 8, 10:17 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1017 PM EDT TUE JUL 8 2014

VTZ013>015-090315-
BENNINGTON VT-WESTERN WINDHAM VT-EASTERN WINDHAM VT-
1017 PM EDT TUE JUL 8 2014

...A STRONG THUNDERSTORM IN

  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WINDHAM COUNTY IN SOUTHERN VERMONT...

AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...FREQUENT
LIGHTNING.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF POWNAL...OR
ABOUT OVER HOOSICK FALLS...AND MOVING EAST AT 45 MPH.

THE THUNDERSTORMS WILL BE NEAR...
BENNINGTON BY 1025 PM EDT
WILMINGTON BY 1045 PM EDT
6 MILES SOUTH OF WEST WARDSBORO BY 1050 PM EDT
NEWFANE AND TOWNSHEND BY 1100 PM EDT
PUTNEY BY 1110 PM EDT
WESTMINSTER BY 1115 PM EDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.

LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
      4290 7252 4288 7255 4281 7254 4276 7247
      4274 7247 4276 7328 4302 7326 4331 7289
      4331 7283 4326 7281 4323 7270 4324 7245
      4312 7243 4308 7243
TIME...MOT...LOC 0217Z 251DEG 40KT 4283 7330

NAS
Local storm report, Jul 8, 10:18 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1018 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND DMG     FONDA                   42.95N  74.37W
07/08/2014                   MONTGOMERY         NY   PUBLIC

            TREE ON WIRES AT 20 EAST MAIN STREET

&&

EVENT NUMBER ALY1400334

BEW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 10:48 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region57 min
Jul 8, 10:28 PM EDTSevere Thunderstorm WarningALYBerkshire62 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2014Severe Thunderstorm Warnings in Massachusetts, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.